Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 49, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 12, 2016, 9:22 PM EDT for Pinellas County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 9:22 PM EDT (01:22 UTC)
- Expired
- Jul 12, 2016, 9:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pinellas County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 1.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2464 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1321 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
830
WUUS52 KTBW 130122
SVRTBW
FLC103-130145-
/O.NEW.KTBW.SV.W.0049.160713T0122Z-160713T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
922 PM EDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 945 PM EDT
* AT 922 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CLEARWATER... MOVING WEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...LARGO...PALM HARBOR...FEATHER SOUND...
EAST LAKE...TOWN 'N' COUNTRY...SAFETY HARBOR...OLDSMAR...
BELLEAIR...BELLEAIR BEACH...SAINT PETE CLEARWATER AIRPORT...
CRYSTAL BEACH...CALADESI ISLAND...HONEYMOON ISLAND AND HIGHPOINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2811 8288 2816 8290 2820 8288 2808 8265
2802 8265 2802 8264 2800 8263 2802 8263
2801 8261 2800 8262 2799 8262 2791 8265
2794 8290
TIME...MOT...LOC 0122Z 111DEG 15KT 2800 8272
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
399
WWUS52 KTBW 130145
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
945 PM EDT TUE JUL 12 2016
FLC103-130155-
/O.EXP.KTBW.SV.W.0049.000000T0000Z-160713T0145Z/
PINELLAS FL-
945 PM EDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PINELLAS COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2811 8288 2816 8290 2820 8288 2808 8265
2802 8265 2802 8264 2800 8263 2802 8263
2801 8261 2800 8262 2799 8262 2791 8265
2794 8290
TIME...MOT...LOC 0138Z 111DEG 15KT 2800 8272
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 8:58 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 12, 8:58 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 858 PM EDT TUE JUL 12 2016 .FOR THE EVENING UPDATE... TYPICAL SUMMER EVENING ACROSS THE FORECAST AREA ASSOCIATED WITH LIGHT SOUTHEAST BOUNDARY LAYER FLOW. BAND OF SHOWERS AND STRONG THUNDERSTORMS WILL PUSH ACROSS THE TAMPA BAY AREA AND NATURE COAST THROUGH 11 PM. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...DAMAGING WIND GUSTS AND POSSIBLY SMALL HAIL. SHOWER/THUNDERSTORM ACTIVITY WILL END AROUND MIDNIGHT WITH SKIES BECOMING PARTLY CLOUDY TO MOSTLY CLEAR ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA AFTER MIDNIGHT. && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE...13/Oglesby UPPER AIR...13/Oglesby DECISION SUPPORT...69/Close
Hazardous weather outlook, Jul 12, 5:14 AM EDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 514 AM EDT TUE JUL 12 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-130915- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 514 AM EDT TUE JUL 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS EARLY AS LATE MORNING FOR NEAR COASTAL AREAS. THEREAFTER...STORMS WILL BECOME MORE SCATTERED DURING THE AFTERNOON AND EVENING HOURS. A FEW STRONG STORMS MAY PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. STORMS SHOULD GRADUALLY DIMINISH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE INLAND AREAS BY EARLY AFTERNOON. THEREAFTER...STORMS WILL BECOME MORE SCATTERED ALONG THE WEST COAST OF FLORIDA DURING THE LATE AFTERNOON AND EVENING HOURS. A FEW STRONG STORMS MAY PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. STORMS SHOULD GRADUALLY DIMINISH BY LATE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WYNN
In the hours before
Local storm report, Jul 12, 7:25 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
725 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 E BUSHNELL 28.66N 82.05W
07/12/2016 SUMTER FL EMERGENCY MNGR
POWER POLE SNAPPED AT INTERSECTION OF CR 476 AND SR 471.
BARN ROOF TORN OFF.
&&
RKRLocal storm report, Jul 12, 7:36 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
736 PM EDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 5 NE BARTOW 27.94N 81.78W
07/12/2016 M45.00 MPH POLK FL AWOS
PEAK WIND GUST OF 39 KNOTS REPORTED AT BARTOW MUNICIPAL
AIRPORT.
0701 PM TSTM WND GST 1 WNW MULBERRY 27.91N 81.99W
07/12/2016 M42.00 MPH POLK FL MESONET
HOME WEATHER STATION REPORTED A PEAK WIND GUST OF 42 MPH.
0703 PM TSTM WND GST 5 NE BARTOW 27.95N 81.79W
07/12/2016 M48.00 MPH POLK FL MESONET
HOME WEATHER STATION REPORTED PEAK WIND GUST OF 48 MPH.
&&
CLOSESpecial weather statement, Jul 12, 7:48 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
748 PM EDT TUE JUL 12 2016
FLZ043-052-151-248-249-251-130030-
INLAND HERNANDO-SUMTER-INLAND PASCO-POLK-COASTAL HILLSBOROUGH-INLAND
HILLSBOROUGH-
748 PM EDT TUE JUL 12 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN
HILLSBOROUGH...SOUTHERN SUMTER...EASTERN HERNANDO...EASTERN PASCO
AND NORTHWESTERN POLK COUNTIES...
AT 746 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES EAST OF ZEPHYRHILLS TO NEAR
BRANDON. MOVEMENT WAS WEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...LAKELAND...PLANT CITY...TEMPLE TERRACE...ZEPHYRHILLS...
DADE CITY...LUTZ...BRANDON...ST. LEO...LAKELAND LINDER AIRPORT...
TAMPA INTERNATIONAL AIRPORT...EGYPT LAKE-LETO...UNIVERSITY...
LAND O LAKES...ZEPHYRHILLS SOUTH...GREATER NORTHDALE...
PALM RIVER-CLAIR MEL...ZEPHYRHILLS NORTH...
TOWN 'N' COUNTRY AND HILL 'N DALE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2795 8262 2864 8229 2864 8196 2835 8196
2835 8186 2836 8185 2836 8179 2835 8179
2834 8171 2788 8208
TIME...MOT...LOC 2346Z 100DEG 11KT 2832 8194 2797 8223Special weather statement, Jul 12, 8:34 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
834 PM EDT TUE JUL 12 2016
FLZ043-050-151-242-248-249-251-130115-
INLAND HERNANDO-SUMTER-INLAND PASCO-PINELLAS-COASTAL
HILLSBOROUGH-INLAND CITRUS-INLAND HILLSBOROUGH-
834 PM EDT TUE JUL 12 2016
...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND NORTHWEST
HILLSBOROUGH... SUMTER...EASTERN HERNANDO...PASCO...NORTHERN
PINELLAS AND SOUTHEASTERN CITRUS COUNTIES...
AT 831 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM THE VILLAGES TO NEAR WESLEY CHAPEL SOUTH
TO AROUND TAMPA. MOVEMENT WAS NORTHWEST AT 10 MPH.
WINDS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...TEMPLE TERRACE...ZEPHYRHILLS...BROOKSVILLE...
WILDWOOD...DADE CITY...BUSHNELL...THE VILLAGES...LUTZ...ST. LEO...
TAMPA INTERNATIONAL AIRPORT...EGYPT LAKE-LETO...LAND O LAKES...
ZEPHYRHILLS SOUTH...EAST LAKE...GREATER NORTHDALE...
PALM RIVER-CLAIR MEL AND ZEPHYRHILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH SOME OF THESE STORMS...
AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2804 8278 2817 8266 2817 8265 2819 8265
2838 8248 2896 8223 2896 8196 2871 8195
2826 8209 2826 8211 2821 8210 2790 8238
TIME...MOT...LOC 0031Z 120DEG 11KT 2894 8198 2827 8227 2800 8252Special weather statement, Jul 12, 9:13 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
913 PM EDT TUE JUL 12 2016
FLZ043-050-139-142-148-149-151-242-248-249-251-130200-
COASTAL CITRUS-INLAND HERNANDO-PINELLAS-COASTAL LEVY-INLAND
PASCO-INLAND CITRUS-COASTAL HERNANDO-SUMTER-COASTAL
HILLSBOROUGH-INLAND HILLSBOROUGH-COASTAL PASCO-
913 PM EDT TUE JUL 12 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUMTER...
NORTHWESTERN HILLSBOROUGH...HERNANDO...WESTERN PASCO...PINELLAS AND
CITRUS COUNTIES...
AT 912 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF INVERNESS TO NEAR
BAY PINES. MOVEMENT WAS WEST AT 15 MPH.
WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...SPRING HILL...CLEARWATER...LARGO...PINELLAS PARK...
SEMINOLE...NEW PORT RICHEY...BROOKSVILLE...INVERNESS...
HOMOSASSA SPRINGS...HUDSON...SAINT PETERSBURG...HOLIDAY...
BEVERLY HILLS...LUTZ...ST. PETERSBURG...ST. PETE BEACH...
WEEKI WACHEE...GANDY AND GREATER NORTHDALE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2827 8281 2858 8272 2877 8281 2892 8277
2904 8285 2905 8265 2901 8261 2905 8247
2896 8231 2896 8206 2768 8271 2770 8281
2785 8291 2812 8288 2821 8292
TIME...MOT...LOC 0112Z 111DEG 15KT 2893 8222 2779 8280Special weather statement, Jul 12, 9:17 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
917 PM EDT TUE JUL 12 2016
FLZ050-149-130200-
PINELLAS FL-COASTAL PASCO FL-
917 PM EDT TUE JUL 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PASCO AND PINELLAS
COUNTIES UNTIL 1000 PM EDT...
AT 917 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TOWN 'N' COUNTRY...OR NEAR CLEARWATER...MOVING WEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...LARGO...NEW PORT RICHEY...HOLIDAY...
FEATHER SOUND...BEACON SQUARE...EAST LAKE...SOUTH HIGHPOINT...
PALM HARBOR...HARBOR BLUFFS...GANDY...TOWN 'N' COUNTRY...
SAFETY HARBOR...OLDSMAR...BELLEAIR...BELLEAIR BLUFFS...
BELLEAIR BEACH...BELLEAIR SHORE AND TRINITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2810 8288 2827 8281 2821 8264 2818 8265
2802 8265 2803 8264 2803 8263 2802 8263
2801 8261 2799 8262 2798 8258 2797 8261
2797 8258 2788 8263 2792 8290
TIME...MOT...LOC 0117Z 111DEG 15KT 2801 8268The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:34 PM EDT | Special Weather Statement | TBW | Pasco, Sumter | 41 min |
| Jul 12, 8:40 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 35 min |
| Jul 12, 8:46 PM EDT | Special Marine Warning | TBW | 44 min | |
| Jul 12, 9:13 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Pasco, Pinellas | 47 min |
| Jul 12, 9:17 PM EDT | Special Weather Statement | TBW | Pinellas | 43 min |
| Jul 12, 9:28 PM EDT | Special Marine Warning | TBW | 62 min | |
| Jul 13, 3:29 PM EDT | Special Weather Statement | TBW | Okeechobee | 46 min |
| Jul 13, 3:43 PM EDT | Special Weather Statement | TBW | Lee | 47 min |
| Jul 13, 4:15 PM EDT | Special Weather Statement | TBW | Highlands | 45 min |
| Jul 13, 4:26 PM EDT | Special Weather Statement | TBW | Polk | 49 min |
| Jul 13, 5:03 PM EDT | Special Weather Statement | TBW | Hardee, Polk | 27 min |
| Jul 13, 5:07 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto | 23 min |
| Jul 13, 5:42 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Manatee, Polk, Sarasota | 48 min |
| Jul 13, 5:57 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 19 min |
| Jul 13, 6:14 PM EDT | Special Marine Warning | TBW | 46 min | |
| Jul 13, 6:28 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Sarasota | 47 min |
| Jul 13, 6:58 PM EDT | Special Marine Warning | TBW | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.